# SDR IPXA2014020781824

- Difficulty date: January 27, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 55,580 hours, 11,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75581
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E EXTERIOR SKIN GOUGED UNDER OTBD END OF NR 8 SLAT NEAR XOS 1186.  REPAIRED LT WING L/E EXTERIOR SKIN AT NOTED LOCATION IAW EA 011- 5730-01-A5069, REV IR AND EO MD11-5730-53350-A.
